Cores and large cores when population varies

Moulin, H. (1990) Cores and large cores when population varies. International Journal of Game Theory, 19(2), pp. 219-232. (doi:10.1007/BF01761077)

Full text not currently available from Enlighten.

Abstract

In a TU cooperative game with populationN, a monotonic core allocation allocates each surplusv (S) among the agents of coalitionS in such a way that agenti's share never decreases when the coalition to which he belongs expands.

We investigate the property of largeness (Sharkey [1982]) for monotonic cores. We show the following result. Given a convex TU game and an upper bound on each agent' share in each coalition containing him, if the upper bound depends only upon the size of the coalition and varies monotonically as the size increases, then there exists a monotonic core allocation meeting this system of upper bounds. We apply this result to the provision of a public good problem.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Moulin, Professor Herve
Authors: Moulin, H.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:International Journal of Game Theory
ISSN:0020-7276
ISSN (Online):1432-1270

University Staff: Request a correction | Enlighten Editors: Update this record